# SDR 20000413SH004

- Difficulty date: February 22, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: 1172427302
- Condition: Worn
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GUIDE WORN.  REMOVED AND REPLACED.   (X)
